# SDR C2XA04CL008

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT FORWARD EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT.  OPERATIONAL CHECKS WERE GOOD.
